JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Zivorad Tomovski    
    Email: tomovski@iunona.pmf.ukim.edu.mk  

Faculty of Mathematical and Natural Sciences
Sts. Cyril and Methodius University
PO Box 162, 91000 Skopje

    Research Areas :  
Other :  
    Articles: On an Bojanic-Stanojevic type inequality   Volume 1, Issue 2
    Some Results on $L^1$ Approximation of the $r$-th Derivate of Fourier Series   Volume 3, Issue 1
    On an Open Problem of Bai-Ni Guo and Feng Qi   Volume 4, Issue 2
    Some New Inequalities for Trigonometric Polynomials with Special Coefficients   Volume 4, Issue 4
    Some Problems and Solutions Involving Mathieu's Series and Its Generalizations   Volume 5, Issue 2
    Inequalities for Walsh Polynomials with Semi-Monotone and Semi-Convex Coefficients   Volume 6, Issue 4

      search [advanced search] copyright 2003 terms and conditions login